Degenerate nonlinear boundary-value problems

  • О. A. Boichuk
  • L. M. Shehda


We establish necessary and sufficient conditions for the existence of solutions of weakly nonlinear degenerate boundary-value problems for systems of ordinary differential equations with a Noetherian operator in the linear part. We propose a convergent iterative procedure for finding solutions and establish the relationship between necessary and sufficient conditions.
How to Cite
BoichukО. A., and L. M. Shehda. “Degenerate Nonlinear Boundary-Value Problems”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 9, Sept. 2009, pp. 1174-88,
Research articles